# SDR USAA951289

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1016
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .75 INCH BY .50 INCH CORRODED AREA FLOOR BEAM BS 1016, LBL 15.  REMOVED CORROSION AND INSTALLED REPAIR STRAP, REPAIRED PER TR 53-10-01A.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
